# SDR DALA2024080807902

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N421DX
- Make and model: Airbus A330-941
- Aircraft serial: 2028
- Aircraft time: 7,174 hours, 819 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Low Pressure
- Location: L3 Door
- Component: Door Actuator, Boeing, UNKNONWN
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3421 L3 DOOR ACTUATOR EMERGENCY RESERVOIR PRESSURE IN AMBER. CORRECTIVE ACTION: SERVICED DOOR ASSIST BOTTLE PER A330 AMM 52-10. OK FOR SERVICE. (6195990)
